Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 368, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2011, 7:19 PM CDT for 6 counties in Oklahoma. It was in force for 56 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 7:19 PM CDT (00:19 UTC)
- Expired
- May 24, 2011, 8:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Nowata County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:35 PM CDT | TSTM WND DMG | Bartlesville, OK | FRANK PHILLIPS AND VIRGINIA AVE. CHURCH DAMAGED. HOSPITAL ALSO DAMAGED AT FRANK PHILLIPS NEAR HWY 75. |
| May 24, 7:50 PM CDT | TSTM WND DMG | 5 W Collinsville, OK | SHINGLES OFF ROOF AND DOUBLE WIDE GARAGE DOOR CREASED BY WIND. |
| May 24, 7:53 PM CDT | TSTM WND GST 60 | 3 W Sand Springs, OK | ESTIMATED 50 TO 60 MPH. |
| May 24, 8:00 PM CDT | TSTM WND GST 66 | 4 Nw Skiatook, OK | SVR368 |
| May 24, 8:10 PM CDT | TSTM WND DMG | Nowata, OK | 4 FOOT DIAMETER TREE DOWN. |
| May 24, 8:20 PM CDT | TSTM WND GST 60 | 3 Se Delaware, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:47 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
299
WUUS54 KTSA 250019
SVRTSA
OKC037-105-113-131-143-147-250115-
/O.NEW.KTSA.SV.W.0368.110525T0019Z-110525T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
NOWATA COUNTY IN NORTHEAST OKLAHOMA
EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
NORTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 815 PM CDT
* AT 716 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF BIGHEART TO 6 MILES NORTHWEST
OF SKIATOOK TO 8 MILES WEST OF SAND SPRINGS...MOVING NORTHEAST AT
45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
OKESA...SAND SPRINGS...SKIATOOK...OCHELATA...RAMONA...
BARTLESVILLE...SPERRY...HULAH...VERA...DEWEY...TULSA...COPAN...
COLLINSVILLE...OWASSO...TALALA...WANN...WATOVA...OOLOGAH...
NOWATA...DELAWARE...LENAPAH...NEW ALLUWE...SOUTH COFFEYVILLE...
CLAREMORE AND FOYIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9552 3660 9543 3635 9544 3603 9638
3652 9599 3700 9640
TIME...MOT...LOC 0019Z 247DEG 39KT 3699 9629 3644 9605
3615 9622
$$1 follow-up statement
402
WWUS54 KTSA 250045
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT TUE MAY 24 2011
OKC037-105-113-131-143-147-250115-
/O.CON.KTSA.SV.W.0368.000000T0000Z-110525T0115Z/
CREEK OK-NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
745 PM CDT TUE MAY 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
WASHINGTON...NORTHERN TULSA...NORTHERN ROGERS...EASTERN OSAGE...
NOWATA AND NORTHERN CREEK COUNTIES...
AT 743 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HULAH TO RAMONA TO TULSA...MOVING NORTHEAST AT 45 MPH.
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 80 MPH.
STORM HAZARDS INCLUDE...
DESTRUCTIVE WIND GUSTS TO 80 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COPAN...
TULSA...COLLINSVILLE...WANN...OWASSO...TALALA...WATOVA...OOLOGAH...
NOWATA...DELAWARE...LENAPAH...SOUTH COFFEYVILLE...NEW ALLUWE...
CHELSEA...BUSHYHEAD...FOYIL AND CLAREMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9552 3660 9543 3635 9544 3605 9636
3650 9593 3700 9635 3701 9612
TIME...MOT...LOC 0045Z 247DEG 39KT 3700 9597 3651 9585
3616 9603
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:08 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 24, 6:08 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT TUE MAY 24 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MAIN CONCERN IS DEFINITELY WITH THE CONVECTION THAT IS VERY NEAR
THE I35 CORRIDOR AT PRESENT...MOVING EAST. BVO/TUL/RVS WILL BE
IMPACTED AROUND 01Z PER DISTANCE/SPEED TOOL...WITH MLC FOLLOWING
AROUND 02Z...AND FYV/XNA/FSM AROUND 04 TO 05Z. WILL CARRY TEMPOS
FOR THE MAIN IMPACT TIME FRAME WITH IFR CONDITIONS LIKELY.
TERMINALS MAY BE THREATENED BY SEVERE WINDS/HAIL...AND INDIVIDUAL
TAFS WILL BE AMENDED WHEN A HIGHER CONFIDENCE THAT THE INDIVIDUAL
TERMINAL WILL SEE THOSE THREATS. WINDS WILL SHIFT TO THE WEST
TOMORROW AS THE UPPER LOW MOVES OVERHEAD...AND SCATTERED SHOWERS
MAY IMPACT ALL TERMINALS EXCEPT MLC/FSM DURING THE AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 338 PM CDT TUE MAY 24 2011/
DISCUSSION...
CURRENTLY...THUNDERSTORM ACTIVITY HAS INITIATED ACROSS WESTERN
OKLAHOMA ALONG A DRYLINE ASSOCIATED WITH A FRONTAL BOUNDARY
STRETCHED OVER NORTHERN TEXAS AND CENTRAL KANSAS. THIS
DEVELOPMENT WILL BE THE MAIN FOCUS WITHIN THE FORECAST PACKAGE.
AHEAD OF THE DRYLINE...A SOUTHERLY LOW LEVEL WIND FIELD HAS PUSHED
LOW 70S DEWPOINTS AND SFC TEMPS INTO THE 80S. WITHIN THE WARM
SECTOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG THE DRYLINE AND SPREAD NORTHEAST INTO AND ACROSS THE CWA. A
HIGHLY UNSTABLE ATMOSPHERE WITH STEEP MID- LEVEL LAPSE
RATES...CAPE VALUES IN THE 3000-5000 J/KG RANGE...AND 40-60KT
0-6KM SHEAR WILL ALLOW FOR THUNDERSTORMS TO QUICKLY INITIATE AND
BECOME SEVERE. VERY LARGE HAIL...DAMAGING WINDS AND POSSIBLE
STRONG TORNADOES WILL BE CAPABLE THIS EVENING AND INTO THE
OVERNIGHT HOURS AS THE DRYLINE AND FRONTAL BOUNDARY TRANSLATE
ACROSS OKLAHOMA.
A GENERAL MODEL CONSENSUS INDICATES THAT THE FRONTAL BOUNDARY IS
EXPECTED TO OVERTAKE THE DRYLINE LATE TONIGHT AS AN UPPER LEVEL
CUT OFF LOW MOVES INTO KANSAS. THIS WILL PUSH THE SEVERE WEATHER
POTENTIAL INTO CENTRAL AND EASTERN ARKANSAS DURING THE MORNING
HOURS WEDNESDAY. CHANCES FOR PRECIP WILL CONTINUE ON THE BACKSIDE
OF THE LOW PRIMARILY ACROSS THE NORTHERN HALF OF THE CWA THROUGH
THURSDAY AS THE CUT OFF LOW PUSHES OFF TO THE EAST. BEHIND THE
FRONTAL BOUNDARY RAIN SHOWERS LOOK TO BE THE PREDOMINATE PRECIP
TYPE WEDNESDAY NIGHT AND THURSDAY. WITHIN THIS TIME FRAME TEMPS
SHOULD BE COOLER BY THURSDAY WITH HIGHS IN THE UPPER 60S AND 70S.
FOLLOWED A BLEND OF GUIDANCE AND THE PREVIOUS FORECAST PACKAGE FOR
TEMPS WITHIN THE SHORT TERM.
MODELS BEGIN TO DIVERGE STARTING FRIDAY WITH A SHORT WAVE MOVING
ACROSS THE PLAINS. GFS LOOKS TO BE MORE AGGRESSIVE WITH THE
SYSTEM...HAVING PRECIP DEVELOP OVER THE REGION FRIDAY AND
SATURDAY...WHILE THE ECMWF IS A BIT SLOWER. WILL CONTINUE THE 20
POPS FOR FRIDAY/SATURDAY AS WAS MENTIONED IN THE PREVIOUS
FORECAST. A DOME OF HIGH PRESSURE LOOKS TO SET UP FOR THE START OF
THE NEXT WORK WEEK...WHICH SHOULD ALLOW FOR A MORE NEAR SUMMER
LIKE FEEL WITH TEMPS IN THE 80S TO NEAR 90 DEGREES. USED A BLEND
OF MODELS FOR TEMPS DURING THE EXTENDED TIME FRAME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 85 65 78 56 / 30 80 30 20
FSM 86 68 84 59 / 10 80 20 20
MLC 86 68 84 59 / 10 70 10 10
BVO 84 62 74 56 / 30 80 40 30
FYV 80 66 79 56 / 10 80 40 30
BYV 82 65 78 55 / 10 70 30 30
MKO 83 67 80 57 / 20 80 20 20
MIO 83 66 73 55 / 20 80 40 40
F10 84 65 80 57 / 30 80 20 10
HHW 87 70 86 60 / 0 70 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...22Hazardous weather outlook, May 24, 4:50 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 PM CDT TUE MAY 24 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 PM CDT TUE MAY 24 2011 ...TORNADIC OUTBREAK UNFOLDING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...MUCH OF EASTERN OKLAHOMA AND ALL NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... TORNADIC SUPERCELLS HAVE DEVELOPED ACROSS CENTRAL OKLAHOMA AND WILL CONTINUE EASTWARD INTO NORTHEAST OKLAHOMA THIS EVENING. ADDITIONAL STORMS ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA ARE EXPECTED TO BECOME TORNADIC THIS EVENING...AND TRACK INTO SOUTHEAST OKLAHOMA AND EVENTUALLY WESTERN ARKANSAS AFTER SUNSET. VIOLENT TORNADOES HAVE ALREADY OCCURRED WITH THIS WEATHER EVENT...AND ADDITIONAL LONG TRACK VIOLENT TORNADOES ARE LIKELY DURING THE EVENING AND POSSIBLY OVERNIGHT HOURS. WIDESPREAD FLOODING CONTINUES ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH SEVERAL LARGE STEM RIVERS IN FLOOD STATUS. ADDITIONAL RAINS TONIGHT WILL WORSEN ONGOING FLOODING...AND RESIDENTS SHOULD BE PREPARED FOR RAPID WATER RISES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY...HOWEVER THE RISK OF SEVERE WEATHER WILL BE MUCH LESS THAN IN RECENT DAYS. ADDITIONAL THUNDERSTORM CHANCES WILL RETURN FRIDAY AND SATURDAY WITH A LIMITED RISK OF SEVERE WEATHER. MORE TRANQUIL WEATHER IS EXPECTED FOR THE LATTER HALF OF THE UPCOMING HOLIDAY WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 24, 1:22 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
122 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG 3 S ALTUS 35.40N 93.76W
05/23/2011 FRANKLIN AR DEPT OF HIGHWAYS
SVR364 TREES AND POWERLINES DOWNED IN THE DENNING AREA.
&&
GEWLocal storm report, May 24, 1:46 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD CHELSEA 36.54N 95.43W
05/23/2011 ROGERS OK FIRE DEPT/RESCUE
FFW040 - WATER OVER SEVERAL ROADS. TWO ROADS CLOSED.
&&
GEWLocal storm report, May 24, 6:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG PAWNEE 36.34N 96.80W
05/24/2011 PAWNEE OK LAW ENFORCEMENT
TOR081- TREES DOWNED IN PAWNEE.
&&
GEWLocal storm report, May 24, 7:00 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND GST 1 W HOMINY 36.41N 96.41W
05/24/2011 M67 MPH OSAGE OK PUBLIC
0657 PM TSTM WND GST 1 W HOMINY 36.41N 96.41W
05/24/2011 M67 MPH OSAGE OK PUBLIC
SVR367 / TOR 081
&&
GEWLocal storm report, May 24, 7:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
716 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 3 W DEPEW 35.80N 96.56W
05/24/2011 E1.00 INCH CREEK OK AMATEUR RADIO
&&
SAALocal storm report, May 24, 7:19 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
719 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND DMG 1 NE PAWHUSKA 36.68N 96.32W
05/24/2011 OSAGE OK AMATEUR RADIO
TREES REPORTED DOWN FROM THE WIND. LOCATION APPROXIMATE.
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 48 min |
| May 24, 7:29 PM CDT | Tornado Warning | TSA | Osage, Washington | 31 min |
| May 24, 7:36 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| May 24, 8:02 PM CDT | Tornado Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 43 min |
| May 24, 8:05 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 40 min |
| May 24, 8:06 PM CDT | Tornado Warning | TSA | Pittsburg | 39 min |
| May 24, 8:09 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 6 hr |
| May 24, 8:35 PM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 40 min |
| May 24, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 4 more | 66 min |
| May 24, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 63 min |
| May 24, 8:52 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Wagoner | 5 hr |
| May 24, 9:11 PM CDT | Tornado Warning | TSA | Choctaw | 64 min |
| May 24, 9:14 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 46 min |
| May 24, 9:27 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 48 min |
| May 24, 9:33 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 24, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 48 min |
| May 24, 9:48 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 24, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 65 min |
| May 24, 10:13 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 47 min |
| May 24, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 65 min |
| May 24, 10:34 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 26 min |
| May 24, 10:47 PM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 3 hr |
| May 24, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 67 min |
| May 24, 10:54 PM CDT | Tornado Warning | TSA | Adair | 36 min |
| May 24, 10:56 PM CDT | Tornado Warning | TSA | LeFlore | 49 min |
| May 24, 11:03 PM CDT | Tornado Warning | TSA | Adair | 42 min |
| May 24, 11:27 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 33 min |
| May 24, 11:41 PM CDT | Tornado Warning | TSA | Sequoyah | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.